# SDR ASAA2017012219512

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 13,096 hours, 4,243 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED WHILE TAXING IN.  ACFT GROUNDED. ACCOMPLISHED LIGHT MESSAGE BITE IAW FIM 24-31 TASK 801, AND SPCU FAULT ISOLATION IAW FIM 24-34 TASK 802. CLEARED FAULT, RETESTED, AND FAULT DID NOT COME BACK.
